Alert archive / Georgia / Special Weather Statements in 2019
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 19, 2019, 4:32 AM EDT for 4 counties in Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2019, 4:32 AM EDT (08:32 UTC)
- Expired
- Apr 19, 2019, 5:15 AM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
Counties Coweta County, GA, Harris County, GA, Meriwether County, GA, Troup County, GA
The radar
The Atlanta radar (KFFC), 54 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.5 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1569 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
133
WWUS82 KFFC 190832
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
432 AM EDT Fri Apr 19 2019
GAZ052-053-066-067-078-190915-
Harris GA-Coweta GA-Troup GA-Heard GA-Meriwether GA-
432 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...COWETA...TROUP...
SOUTHEASTERN HEARD AND MERIWETHER COUNTIES UNTIL 515 AM EDT...
At 431 AM EDT...a line of strong thunderstorms was along a line
extending from near Grantville to Goat Rock Lake...and moving
northeast at 40 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Newnan, LaGrange, Hamilton, Greenville, Peachtree City, Manchester,
West Point, Senoia, Hogansville, Grantville, Pine Mountain, Woodbury,
Luthersville, Warm Springs, Moreland, Sharpsburg, Turin, Haralson,
Lone Oak and Gay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3330 8504 3350 8471 3343 8462 3336 8458
3332 8452 3320 8449 3300 8453 3284 8465
3284 8470 3279 8469 3260 8483 3261 8508
3264 8511 3266 8509 3274 8511 3276 8514
3278 8512 3281 8517 3285 8515 3286 8519
TIME...MOT...LOC 0831Z 228DEG 34KT 3329 8486 3261 8508
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 19, 4:25 AM EDT, 7 minutes earlier.
Area forecast discussion, Apr 19, 4:25 AM EDT, 7 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 425 AM EDT Fri Apr 19 2019 .SHORT TERM /Today through Saturday/... Short term models are in pretty good agreement, slowly bringing surface front across the forecast area today, with the associated upper low tracking across portions of northern AL and GA this afternoon and tonight. Hi-RES models have had a hard time resolving the line of convection ahead of the front, and currently have the main line of showers and thunderstorms moving across western portions of the Atlanta Metropolitan areas down to near Columbus. We have a Tornado Watch in affect through 8am over portions of west- central Georgia. This line will move into portions of eastern and central Georgia through mid morning. As the cold air associated with the upper low moves across the area this afternoon, expect chance to likely showers and thunderstorms across the area this afternoon, with best chances in the vicinity of the upper low. The colder air associated with the surface front is not in northwest AL and expect our forecast area to see somewhat of a warm up through early afternoon before the colder air makes it into north and west GA. Overnight lows will drop into the upper 30s and lower 40s in the higher elevation of northeast GA overnight, but do not expect any wintry precip at this time. With the upper low over eastern portions of TN tomorrow could continue to see chances for showers mainly over north GA. Temperatures on Saturday will be 10-15 degrees cooler than afternoon high today. Have stayed close to guidance temperatures through the period. Atwell .LONG TERM /Saturday Night through Thursday/... Long term starts out cooler and dry with only small precip chances over the NE mountains Saturday night quickly coming to an end with a dry Easter Sunday in store. Temperatures will warm up to start the work week. GFS and European are inconsistent with handling rain chances with a weak cold front on Wednesday and Wednesday night. At this time am favoring mainly low chances for n and portions of central GA. Models continue to differ on Thursday with the GFS wetter than the European. At this time, favoring chance pops for n and most of central GA. BDL && .AVIATION... 06Z Update... MVFR/VFR conditions will deteriorate to mostly MVFR with patchy IFR conditions across the area. An area of SHRA and isolated TSRA will move across the area through 20-24Z, which should keep CIGs/Vis in MVFR category. Winds will be southwest to west with gusts to 25kts in and near any convection. //ATL Confidence...06Z Update... Low to medium confidence all elements. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 70 45 56 43 / 90 40 40 10 Atlanta 68 45 56 45 / 80 40 40 5 Blairsville 65 39 48 37 / 90 60 50 20 Cartersville 67 43 55 40 / 70 50 50 10 Columbus 69 46 63 44 / 80 20 10 0 Gainesville 68 44 53 42 / 90 50 50 10 Macon 71 45 61 44 / 90 20 10 0 Rome 66 43 56 40 / 70 60 50 5 Peachtree City 68 44 59 42 / 80 30 30 0 Vidalia 76 49 64 47 / 80 30 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 9 AM EDT this morning for the following zones: Chattahoochee...Harris...Macon...Marion...Meriwether... Muscogee...Pike...Schley...Stewart...Sumter...Talbot...Taylor... Troup...Upson...Webster. && SHORT TERM...Atwell LONG TERM....BDL AVIATION...Atwell
Hazardous weather outlook, Apr 18, 4:21 PM EDT, 12 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 421 PM EDT Thu Apr 18 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-192030- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 421 PM EDT Thu Apr 18 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A strong storm system will bring a round of thunderstorms to portions of north and west central Georgia late tonight into early Friday. Some of these storms could be strong to severe with damaging wind, brief spin up tornadoes, large hail and heavy rainfall. Storms should enter the northwest close to midnight and make it across much of north and west central Georgia by 7 AM Friday. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... The strong storm system and associated thunderstorms will continue pushing eastward through Friday morning into the afternoon across portions of north and central Georgia. Strong to severe storms remain possible with damaging wind, brief spin up tornadoes, large hail and heavy rainfall. The storms should be pushing across northeast and central Georgia mainly from 6 AM until 11 AM Friday and across east central Georgia from 11 AM until 2 PM. Otherwise no hazardous weather is expected until Wednesday and Thursday when a slight chance for thunderstorms returns to the area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Apr 18, 11:13 PM EDT, 5 hours 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1113 PM EDT Thu Apr 18 2019
GAZ004-005-012-019-020-190345-
Whitfield GA-Gordon GA-Bartow GA-Murray GA-Floyd GA-
1113 PM EDT Thu Apr 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHITFIELD...
GORDON...BARTOW...SOUTHWESTERN MURRAY AND SOUTHEASTERN FLOYD COUNTIES
UNTIL 1145 PM EDT...
At 1113 PM EDT...a line of strong thunderstorms was along a line
extending from near Tilton to near Calhoun to near Taylorsville...and
moving east at 30 mph.
HAZARD...Winds up to 40 mph and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Dalton, Cartersville, Calhoun, Chatsworth, Adairsville, Euharlee,
Emerson, White, Kingston, Resaca, Plainville, Taylorsville,
Cassville, Fairmount, Ranger, Redbud, Folsom, Oakman, Funkhouser and
Carters.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.
LAT...LON 3455 8465 3410 8474 3408 8502 3408 8505
3443 8503 3459 8506 3469 8505 3476 8477
TIME...MOT...LOC 0313Z 251DEG 26KT 3463 8500 3445 8496 3407 8502
WIND...40MPHSpecial weather statement, Apr 18, 11:21 PM EDT, 5 hours 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1121 PM EDT Thu Apr 18 2019
GAZ052-053-190345-
Coweta GA-Heard GA-
1121 PM EDT Thu Apr 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COWETA AND
SOUTHEASTERN HEARD COUNTIES UNTIL 1145 PM EDT...
At 1120 PM EDT...a strong thunderstorm was near Harrisonville, or
near Franklin...moving east at 30 mph.
HAZARD...Winds 40 to 50 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Grantville and Corinth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3325 8504 3333 8487 3329 8478 3323 8478
3322 8486 3323 8487 3322 8492 3322 8494
3321 8497 3319 8505
TIME...MOT...LOC 0320Z 251DEG 26KT 3322 8502
WIND...50MPHSpecial weather statement, Apr 18, 11:30 PM EDT, 5 hours 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1130 PM EDT Thu Apr 18 2019
GAZ042>044-053-054-190400-
Fayette GA-Douglas GA-Coweta GA-Carroll GA-South Fulton GA-
1130 PM EDT Thu Apr 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FAYETTE...DOUGLAS...
NORTHERN COWETA...SOUTHEASTERN CARROLL AND SOUTH FULTON COUNTIES
UNTIL midnight EDT...
At 1130 PM EDT...a line of strong thunderstorms was along a line
extending from Winston to Byers Crossroads to near Handy...and moving
northeast at 45 mph.
HAZARD...Winds up to 40 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Atlanta, Newnan, Douglasville, Peachtree City, East Point, Union
City, Villa Rica, Fairburn, Tyrone, Palmetto, Whitesburg, Lithia
Springs, Chattahoochee Hills, East Newnan, Plant Yates, Bill Arp,
Seaton Lake, Fairplay, Dunaway Gardens and Winston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.
LAT...LON 3377 8490 3378 8488 3377 8485 3379 8473
3381 8472 3380 8462 3374 8458 3375 8457
3373 8452 3368 8452 3341 8455 3331 8493
3351 8495
TIME...MOT...LOC 0330Z 244DEG 38KT 3373 8484 3354 8487 3337 8490
WIND...40MPHSpecial weather statement, Apr 19, 12:39 AM EDT, 3 hours 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1239 AM EDT Fri Apr 19 2019
GAZ066-067-078-190515-
Harris GA-Troup GA-Meriwether GA-
1239 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...SOUTHEASTERN TROUP AND
SOUTHWESTERN MERIWETHER COUNTIES UNTIL 115 AM EDT...
At 1239 AM EDT...a strong thunderstorm was near Mountain Hill, or 9
miles southeast of Valley...moving northeast at 55 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Hamilton, Pine Mountain, Waverly Hall, Warm Springs, Goat Rock Lake,
F.d. Roosevelt State Park, Cataula, Odessadale, Stovall, Mountain
Hill, Big Springs, Durand, Jones Crossroads, Mulberry Grove,
Whitesville-Pine Lake and Lake Harding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3305 8486 3294 8467 3284 8468 3284 8470
3280 8469 3267 8471 3261 8508 3263 8508
3265 8510 3266 8509 3267 8509 3269 8512
3272 8512 3274 8511 3276 8514 3278 8512
3279 8515
TIME...MOT...LOC 0439Z 240DEG 49KT 3273 8507
WIND...40MPHSpecial weather statement, Apr 19, 3:50 AM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
350 AM EDT Fri Apr 19 2019
GAZ052-053-066-067-078-089-190830-
Harris GA-Coweta GA-Troup GA-Heard GA-Meriwether GA-Muscogee GA-
350 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...WESTERN COWETA...
TROUP...HEARD...MERIWETHER AND NORTHERN MUSCOGEE COUNTIES UNTIL 430
AM EDT...
At 349 AM EDT...a line of strong thunderstorms was along a line
extending from near Abbottsford to Bartletts Ferry Dam...and moving
northeast at 50 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Columbus, Newnan, LaGrange, Hamilton, Franklin, Greenville,
Manchester, West Point, Hogansville, Grantville, Pine Mountain,
Luthersville, Waverly Hall, Warm Springs, Centralhatchee, Moreland,
Lone Oak, East Newnan, Corinth and Bibb City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3339 8513 3345 8478 3315 8462 3285 8464
3284 8470 3273 8468 3270 8470 3259 8469
3245 8499 3252 8500 3264 8511 3266 8509
3269 8512 3274 8511 3276 8514 3278 8512
3281 8517 3285 8515 3286 8519 3318 8525
TIME...MOT...LOC 0749Z 234DEG 43KT 3308 8519 3265 8510
WIND...40MPHSpecial weather statement, Apr 19, 4:32 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
432 AM EDT Fri Apr 19 2019
GAZ052-053-066-067-078-190915-
Harris GA-Coweta GA-Troup GA-Heard GA-Meriwether GA-
432 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...COWETA...TROUP...
SOUTHEASTERN HEARD AND MERIWETHER COUNTIES UNTIL 515 AM EDT...
At 431 AM EDT...a line of strong thunderstorms was along a line
extending from near Grantville to Goat Rock Lake...and moving
northeast at 40 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Newnan, LaGrange, Hamilton, Greenville, Peachtree City, Manchester,
West Point, Senoia, Hogansville, Grantville, Pine Mountain, Woodbury,
Luthersville, Warm Springs, Moreland, Sharpsburg, Turin, Haralson,
Lone Oak and Gay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3330 8504 3350 8471 3343 8462 3336 8458
3332 8452 3320 8449 3300 8453 3284 8465
3284 8470 3279 8469 3260 8483 3261 8508
3264 8511 3266 8509 3274 8511 3276 8514
3278 8512 3281 8517 3285 8515 3286 8519
TIME...MOT...LOC 0831Z 228DEG 34KT 3329 8486 3261 8508
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 10:02 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Polk | 28 min |
| Apr 18, 10:11 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 58 hr |
| Apr 18, 10:23 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 22 min |
| Apr 18, 10:33 PM EDT | Special Weather Statement | FFC | Carroll, Haralson, Polk | 27 min |
| Apr 18, 10:44 PM EDT | Special Weather Statement | FFC | Floyd, Whitfield | 31 min |
| Apr 18, 11:00 PM EDT | Special Weather Statement | FFC | Carroll, Heard | 30 min |
| Apr 18, 11:06 PM EDT | Special Weather Statement | FFC | Troup | 24 min |
| Apr 18, 11:13 PM EDT | Special Weather Statement | FFC | Bartow, Gordon | 32 min |
| Apr 18, 11:21 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Apr 18, 11:30 PM EDT | Special Weather Statement | FFC | Douglas | 30 min |
| Apr 19, 12:39 AM EDT | Special Weather Statement | FFC | Harris | 36 min |
| Apr 19, 3:50 AM EDT | Special Weather Statement | FFC | Coweta, Harris, Heard, Meriwether, Muscogee, Troup | 40 min |
| Apr 19, 4:35 AM EDT | Special Weather Statement | FFC | Clayton | 25 min |
| Apr 19, 5:03 AM EDT | Tornado Warning | FFC | Forsyth, Fulton, Gwinnett | 27 min |
| Apr 19, 5:13 AM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett, Henry, Rockdale | 32 min |
| Apr 19, 5:25 AM EDT | Special Weather Statement | FFC | Hall | 35 min |
| Apr 19, 5:34 AM EDT | Flash Flood Warning | FFC | Harris, Troup | 6 hr |
| Apr 19, 5:39 AM EDT | Special Weather Statement | FFC | Fayette, Meriwether, Spalding | 66 min |
| Apr 19, 5:50 AM EDT | Tornado Warning | FFC | Hall, White | 10 min |
| Apr 19, 6:04 AM EDT | River Flood Warning | FFC | Cobb | 3 hr |
| Apr 19, 6:12 AM EDT | Flash Flood Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 6 hr |
| Apr 19, 6:14 AM EDT | Special Weather Statement | FFC | Henry, Rockdale | 31 min |
| Apr 19, 6:23 AM EDT | Flash Flood Warning | FFC | Harris, Meriwether, Pike | 6 hr |
| Apr 19, 6:25 AM EDT | Special Weather Statement | FFC | Pickens | 35 min |
| Apr 19, 6:36 AM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 24 min |
| Apr 19, 6:41 AM EDT | Special Weather Statement | FFC | Harris, Muscogee | 49 min |
| Apr 19, 6:48 AM EDT | Flash Flood Warning | FFC | Clayton, Coweta, Fayette, Henry, Pike, Rockdale and 1 more | 6 hr |
| Apr 19, 6:57 AM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale, Walton | 32 min |
| Apr 19, 7:11 AM EDT | Flash Flood Warning | FFC | Barrow, DeKalb, Gwinnett, Newton, Rockdale, Walton | 6 hr |
| Apr 19, 7:20 AM EDT | Tornado Warning | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 25 min |
| Apr 19, 7:34 AM EDT | Flash Flood Warning | FFC | Banks, Barrow, Clarke, Hall, Jackson, Madison | 6 hr |
| Apr 19, 7:44 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 31 min |
| Apr 19, 7:55 AM EDT | Tornado Warning | FFC | Banks, Jackson, Madison | 20 min |
| Apr 19, 8:06 AM EDT | River Flood Warning | FFC | Forsyth | 20 hr |
| Apr 19, 8:12 AM EDT | River Flood Warning | FFC | Polk | 5 hr |
| Apr 19, 8:37 AM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Oconee, Rockdale, Walton | 38 min |
| Apr 19, 8:43 AM EDT | Special Weather Statement | FFC | Crisp, Dooly, Sumter | 47 min |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 19 hr |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Gwinnett | 21 days |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Gwinnett | 9 hr |
| Apr 19, 8:59 AM EDT | Special Weather Statement | FFC | Talbot, Upson | 31 min |
| Apr 19, 9:08 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 37 min |
| Apr 19, 9:09 AM EDT | Areal Flood Warning | FFC | Coweta, Fayette, Meriwether, Troup | 6 hr |
| Apr 19, 9:18 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 21 days |
| Apr 19, 9:18 AM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 3 days |
| Apr 19, 9:29 AM EDT | River Flood Warning | FFC | Dade | 16 hr |
| Apr 19, 9:29 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 12 hr |
| Apr 19, 9:32 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
| Apr 19, 9:33 AM EDT | Special Weather Statement | FFC | Lamar, Talbot, Upson | 27 min |
| Apr 19, 9:37 AM EDT | Special Weather Statement | FFC | Franklin | 8 min |
| Apr 19, 9:44 AM EDT | River Flood Warning | FFC | Fulton | 13 hr |
| Apr 19, 9:47 AM EDT | Special Weather Statement | FFC | Pulaski, Wilcox | 28 min |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 17 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Fayette, Spalding | 63 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 31 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Newton, Rockdale | 46 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Apr 19, 9:59 AM EDT | Special Weather Statement | FFC | Butts, Lamar | 31 min |
| Apr 19, 10:07 AM EDT | Flash Flood Warning | FFC | Barrow, Butts, Henry, Newton, Oconee, Spalding and 1 more | 6 hr |
| Apr 19, 10:07 AM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 23 min |
| Apr 19, 10:15 AM EDT | River Flood Warning | FFC | Coweta | 7 hr |
| Apr 19, 10:18 AM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Telfair, Wheeler | 27 min |
| Apr 19, 10:23 AM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Apr 19, 10:26 AM EDT | Special Weather Statement | FFC | Jasper, Morgan | 34 min |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 7 hr |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | Gwinnett | 6 hr |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | Banks | 21 days |
| Apr 19, 10:32 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Johnson, Laurens, Wilkinson | 28 min |
| Apr 19, 10:37 AM EDT | River Flood Warning | FFC | Fayette | 21 days |
| Apr 19, 10:40 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 35 min |
| Apr 19, 10:44 AM EDT | Tornado Warning | FFC | Montgomery, Telfair, Treutlen, Wheeler | 31 min |
| Apr 19, 10:51 AM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Apr 19, 10:56 AM EDT | Tornado Warning | FFC | Johnson, Laurens | 23 min |
| Apr 19, 11:04 AM EDT | River Flood Warning | FFC | Spalding | 5 hr |
| Apr 19, 11:08 AM EDT | Tornado Warning | FFC | Laurens, Treutlen | 15 min |
| Apr 19, 11:10 AM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 35 min |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 3 hr |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | Fulton | 9 hr |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
| Apr 19, 11:12 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 33 min |
Nearby
Special Weather Statements in Georgia, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.